# SDR S9BA20100006

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: CGKBR
- Make and model: Dhav DHC6300
- Aircraft serial: 617
- Aircraft time: 36,084 hours, 43,932 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Belt
- Part number: 187L00
- Condition: Worn
- Location: A/C Compressor
- Part time: 129 hours, 442 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR NOTED ON APPROACH.  BURNING ODOR WENT AWAY WHEN TURNING AC COMPRESSOR TO OFF.  TRANSFERRED TO DMI 21-1-1A AC COMPRESSOR INOP.  R & R COMPRESSOR BELT IAW MM.  OPS CHECK NORMAL NO DEFECTS NOTED.  THIS ITEM IS BEING MONITORED.  STANDARD INSP INTERVAL FOR THIS BELT IS 250 HOURS.
